I have continued to bleed into the new pill pack, i've been on birth control for 3-4 years and I took plan B earlier in the week as an extra precaution, could this have messed it up? I just want to know if its ok that i'm still bleeding into the new pill pack. Have taken multiple pregnancy tests and all have been negative, tried several different brands.
I wish you girls would stop doing that. It is not an extra precaution if you're on hormonal birth control. The only thing better then hormonal birth control is abstinence. Plan B is a step down. When you are on the pill you do not ovulate. All plan B does is delay ovulation, but you don't ovulate. You just screwed up your cycle. Why in God's name would you think you're pregnant? Just keep taking your bc pills and knock off the plan B and you'll be fine.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2015 • 1 answer
Posted 5 Aug 2015 • 1 answer
Posted 15 Nov 2015 • 0 answers
Posted 19 Jan 2016 • 0 answers
I took a Plan B pill then 4 days later I began to bleed. This continued on for a week (which I read?
Posted 11 Apr 2017 • 1 answer